Close
 Indian J Med Microbiol  
 

Figure 2 (A and B): ATRA (All-trans retinoic acid) toxicity. Axial HRCT images of a young patient with acute promyelocytic leukemia developed dyspnea on Day 3 of starting ATRA illustrate confluent airspace opacities in perihilar distribution with bilateral mild pleural effusion suggesting acute respiratory distress syndrome features. ATRA was discontinued; however, patient succumbed to death due to acute renal injury and pulmonary hemorrhage on Day 9

Figure 2 (A and B):  ATRA (All-trans retinoic acid) toxicity. Axial HRCT images of a young patient with acute promyelocytic leukemia developed dyspnea on Day 3 of starting ATRA illustrate confluent airspace opacities in perihilar distribution with bilateral mild pleural effusion suggesting acute respiratory distress syndrome features. ATRA was discontinued; however, patient succumbed to death due to acute renal injury and pulmonary hemorrhage on Day 9